Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568193
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Vitaly A. Volpert Aizik I. Volpert, and Vladimir A. Volpert
Title: Traveling wave solutions of parabolic systems
Additional book information: Transl. Math. Monographs, vol. 140, Amer. Math. Soc., Providence, RI, 1994, xii + 448 pp., US$142.00. ISBN 0-8218-4609-4.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Robert Gardner
Journal: Bull. Amer. Math. Soc. 32 (1995), 446-452